# SDR SWAA2017062214582

- Difficulty date: June 19, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 27,522 hours, 16,356 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 65C35004
- Condition: Frayed
- Location: Lt Emer Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT HATCH RED INTERIOR ASSIST HANDLE FRAYED. R & R THE HANDLE IAW MM.
